• We are available for your help 24/7
  • Email: info@isindexing.com, submission@isindexing.com


Paper Details

Unusual Case of Pyoderma Gangrenosum and Bilateral Ear Changes Secondary to the Use of Cocaine with Levamisole in a Patient with Systemic Lupus Erythematodes

Unusual Case of Pyoderma Gangrenosum and Bilateral Ear Changes Secondary to the Use of Cocaine with Levamisole in a Patient with Systemic Lupus Erythematodes

Andrey Manov1*, Nisha Dhanabalsamy1, Menalee Hapuarachchi1

Journal Title: Journal of Clinical Medical Research
Abstract


The knowledge of skin as well as ear complications caused by cocaine with levamisole is evolving. We described a patient with primary autoimmune rheumatological disorder- Systemic Lupus Erythematosus (SLE) as well as Chronic Hepatitis C and Pyoderma Gangrenosum (PG) as well as ear changes which might be in differential diagnosis of Relapsing Polychondritis (RP). Also the patient had positive P- ANCA and C- ANCA antibodies as well as elevated titers of ANA and decreased complement levels of C3, C4, CH50. Although pyoderma gangrenosusm is described in patients with SLE, hepatitis C etc. the time course of consumption of cocaine with levamisole as well antibody changes described were typical for drug induced ear changes and pyoderma gangrenosum. We think clinicians should always include the urine/ blood drug test when dealing with those disorders to exclude drug induced pyoderma gangrenosusum and ear changes, before attributing those changes to primary rheumatological or infectious disorder.